# SDR ASAA0310062

- Difficulty date: March 1, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65596581
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND AFT AIRSTAIR TORQUE BOX INTERCOSTAL AT BS 947-967, LT BUTTOCK LINE 51 CRACKED. FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL PER SRM.  (M)
